Research article

Qualar curvatures of pseudo Riemannian manifolds and pseudo Riemannian submanifolds

  • Received: 28 August 2020 Accepted: 09 November 2020 Published: 18 November 2020
  • MSC : 53C42, 53C50

  • Some relations involving the qualar and null sectional curvatures for a pseudo Riemannian manifold are obtained. These curvatures are also investigated for pseudo-Riemannian submanifolds. Obtained relations are discussed for some special submanifolds of a Lorentzian manifold.

    Citation: Mehmet Gülbahar. Qualar curvatures of pseudo Riemannian manifolds and pseudo Riemannian submanifolds[J]. AIMS Mathematics, 2021, 6(2): 1366-1376. doi: 10.3934/math.2021085

    Related Papers:

  • Some relations involving the qualar and null sectional curvatures for a pseudo Riemannian manifold are obtained. These curvatures are also investigated for pseudo-Riemannian submanifolds. Obtained relations are discussed for some special submanifolds of a Lorentzian manifold.
    加载中


    [1] A. L. Albujer, S. Haesen, A geometrical interpretation of the null sectional curvature, J. Geom. Phys., 60 (2010), 471-476.
    [2] M. A. Akyol, Y. Gündüzalp, Semi-invariant semi-Riemannian submersions, Commun. Fac. Sci. Univ. Ank. Series A1, 67 (2018), 80-92.
    [3] G. Bǎdiţoiu, S. Ianuş, Semi-Riemannian submersions from real and complex pseudo-hyperbolic spaces, Differ. Geom. Appl., 16 (2002), 74-94.
    [4] H. Baum, Spin structures and Dirac operators on pseudo-Riemannian manifolds, Leipzig: BSB B. G. Teubner Verlagsgesellschaft, 1981.
    [5] J. K. Beem, Global Lorentzian geometry, Routledge, 2017.
    [6] A. Bejancu, H. R. Farran, Foliations and geometric structures, Springer Science, 2006.
    [7] B. Y. Chen, Riemannian submanifolds, In: Handbook of Differential Geometry, Amsterdam: North Holland, 2000,187-418.
    [8] B. Y. Chen, Pseudo-Riemannian geometry, δ-invariants and applications, Hackensack, NJ: World Scientific Publishing, 2011.
    [9] M. Dajczer, K. Nomizu, On sectional curvature of indefinite metrics II, Math. Ann., 247 (1980), 279-282.
    [10] K. L. Duggal, A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Springer Science, 1996.
    [11] K. I. Duggal, B. Sahin, Differential geometry of lightlike submanifolds, Springer Science, 2010.
    [12] I. Kupeli Erken, C. Murathan, Slant Riemannian submersions from Sasakian manifolds, Arab J. Math. Sci., 22 (2016), 250-264.
    [13] G. R. Eduardo, N. D. Kupeli, Semi-Riemannian maps and their applications, Dordrecht: Springer Science, 2013.
    [14] A. Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mechan., 16 (1967), 715-737.
    [15] Y. Gündüzalp, B. Şahin, Paracontact semi-Riemannian submersions, Turk. J. Math., 37 (2013), 114-128
    [16] S. G. Harris, A triangle comparison theorem for Lorentz manifolds, Indiana Univ. Math. J., 31 (1982), 289-308.
    [17] S. G. Harris, A characterization of Robertson Walker spaces by null sectional curvature, Gen. Relativ. Grav., 17 (1985), 493-498.
    [18] M. Jamali, M. H. Shahid, Null sectional curvature pinching for CR-lightlike submanifolds of semiRiemannian manifolds, Bul. Math. Anal. Appl., 4 (2012), 108-115.
    [19] J. Kwon, Y. J. Suh, On sectional and Ricci curvatures of semi-Riemannian submersions, Kodai Math. J., 20 (1997), 53-66.
    [20] T. Levi-Civita, Nozione di parallelismo in una varietà qualunque e conseguente specificazione geometrica della curvatura Riemanniana, Mat. Palermo, 42 (1917), 173-205.
    [21] J. Li, Umbilical hypersurfaces of Minkowski spaces, Math. Commun., 17 (2012), 63-70.
    [22] M. Nardmann, Pseudo-Riemannian metrics with prescribed scalar curvature, arXiv: math/0409435, 2014.
    [23] B. O'Neill, Semi-Riemannian geometry with applications to relativity, New York: Academic Press, Inc., 1983.
    [24] V. Rovenski, Foliations, submanifolds, and mixed curvature, J. Math. Sci., 99 (2000), 1699-1787.
    [25] M. M. Tripathi, M. Gülbahar, E. Kılıç, S. Keleş, Inequalities for scalar curvature of pseudo-Riemannian submanifolds, J. Geom. Phys., 112 (2017), 74-84.

    © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(23) PDF downloads(5) Cited by()

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog